Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

What is the cause of irregular periods post stopping use of Nuva ring ?

I stopped using Nuva ring in dec on 2011. i had one period afterwards and I have not had one since. My period was regular prior to taking any birth control . I am 28. I have an appointment May 1. Is this something I need to let the office know prior to my visit? Should I be concerned about infertility . I have no children
Asked On : Sat, 7 Apr 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
first of all get urine pregnancy test done as you have not got your period since 2-3 months.If it is negative consult a gynaecologist and get your hormonal studies and ultrasonography need to have regular menses to plan pregnancy in future.
Answered: Thu, 12 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor